# SDR CALA2022032500792

- Difficulty date: March 25, 2022
- Submitted: March 25, 2022
- Operation: Air carrier
- Aircraft: N810UA
- Make and model: Airbus A319-131
- Aircraft serial: 843
- Aircraft time: 71,943 hours, 30,891 cycles
- System (JASC): 5200 · Doors
- Part: Door
- Part number: NA
- Part serial: NA
- Condition: Cracked
- Location: Lh Eme Exit
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(SDR)FOUND CRACK ON INTERNAL STRUCTURE OF LH EMERGENCY EXIT DOOR REMOVED INTERNAL STRUCTURE (SEGMENT ANGLE) THE EMERGENCY EXIT DO OR AND INSTALLED NEW SEGMENT ANGLE IAW SRM 51-42-11. EMP: V93387 0 WC: 0024009 STA: ST ENG BFM
